# SDR SWAA2015041538524

- Difficulty date: April 3, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 69,367 hours, 57,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 294.5, STRINGER 14R, STATION 294.5.  REPAIRED SKIN IAW SRM.
